Node-Disjoint Paths Algorithm in a Transposition Graph

Yasuto SUZUKI  Keiichi KANEKO  Mario NAKAMORI  

Publication
IEICE TRANSACTIONS on Information and Systems   Vol.E89-D   No.10   pp.2600-2605
Publication Date: 2006/10/01
Online ISSN: 1745-1361
Print ISSN: 0916-8532
Type of Manuscript: PAPER
Category: Algorithm Theory
Keyword: 
interconnection networks,  graph algorithms,  transposition graphs,  node-to-set disjoint paths,  parallel computing,  

Full Text: PDF(331.3KB)
>>Buy this Article


Summary: 
In this paper, we give an algorithm for the node-to-set disjoint paths problem in a transposition graph. The algorithm is of polynomial order of n for an n-transposition graph. It is based on recursion and divided into two cases according to the distribution of destination nodes. The maximum length of each path and the time complexity of the algorithm are estimated theoretically to be O(n7) and 3n - 5, respectively, and the average performance is evaluated based on computer experiments.